# SDR SIMA20191206001

- Difficulty date: December 6, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 37,742 hours, 31,762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564092001
- Condition: Chafed
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND THE FUSELAGE SKIN UNDER PYLON PANEL 424DB CHAFED.-C/A-PERFORMED PERMANENT REPAIR ON FUSELAGE SKIN UNDER PYLON PANEL 424DB IAW EMB 145 SRM 53-31-01 ITEM 12 FIGURE 220 SHEET 3.
